# SDR AALA20110603DFW06

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- Aircraft time: 66,454 hours, 35,154 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PERI SEALS ON RIGHT PACK BETWEEN FLOW CONTROL VALVE AND HEAT EXCHANGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
